EconPapers    
Economics at your fingertips  
 

Some New Ostrowski Type Integral Inequalities via General Fractional Integrals

Artion Kashuri () and Themistocles M. Rassias ()
Additional contact information
Artion Kashuri: University Ismail Qemali of Vlora
Themistocles M. Rassias: National Technical University of Athens

A chapter in Computational Mathematics and Variational Analysis, 2020, pp 135-151 from Springer

Abstract: Abstract In this paper, authors discover an interesting identity regarding Ostrowski type integral inequalities. By using the lemma as an auxiliary result, some new estimates with respect to Ostrowski type integral inequalities via general fractional integrals are obtained. It is pointed out that some new special cases can be deduced from main results. Some applications to special means for different real numbers and new error estimates for the midpoint formula are provided as well. The ideas and techniques of this paper may stimulate further research.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-44625-3_8

Ordering information: This item can be ordered from
http://www.springer.com/9783030446253

DOI: 10.1007/978-3-030-44625-3_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-44625-3_8